# SDR CA110105003

- Difficulty date: December 21, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 826 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: BAUM45LX760X75X8
- Condition: Leaking
- Location: Transmission
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR TRANSMISSION INPUT SEALS LEAK. WITHIN LIMITS BUT OIL LEAKING CAUSES PREMATURE LIFE OF ELASTOMERIC COMPONENTS.  THIS LEAK IS MOST COMMON WHEN CHANGING FROM WINTER OIL TO SUMMER OIL.  AS WELL AS SUMMER OIL TO WINTER OIL.
